# SDR DALA2018053003682

- Difficulty date: May 29, 2018
- Submitted: May 30, 2018
- Operation: Air carrier
- Aircraft: N3766
- Make and model: Boeing 737832
- Aircraft serial: 30820
- Aircraft time: 56,359 hours, 20,237 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND A DENT ON THE FWD CARGO DOOR SKIN.  MAINTENANCE REPAIRED THE DOOR SKIN IAW ERA 568953-14, REV ORIGINAL, AND ETI-37-18-394, REV 1.
